Previous |  Up |  Next

Article

Title: Some remarks on quaternion-Hermitian manifolds  (English)
Author: Swann, Andrew
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 33
Issue: 3
Year: 1997
Pages: 349-354
Summary lang: English
.
Category: math
.
Summary: Nearly-quaternionic Kähler manifolds of dimension at least $8$ are shown to be quaternionic Kähler. Restrictions on the covariant derivative of the fundamental four-form of a semi-quaternionic Kähler are also found.
Keyword: G-structure
Keyword: quaternion-Hermitian manifold
Keyword: nearly-quaternionic Kähler
Keyword: semi-quaternionic Kähler
Keyword: fundamental four-form
MSC: 53C15
MSC: 53C25
MSC: 53C55
idZBL: Zbl 0910.53023
idMR: MR1601349
.
Date available: 2008-06-06T21:34:40Z
Last updated: 2012-05-10
Stable URL: http://hdl.handle.net/10338.dmlcz/107623
.
Reference: [B] Bonan, E.: Sur l’algèbre extérieure d’une variété presque hermitienne quaternionique.C. R. Acad. Sci. Paris 295 (1982), 115–118. MR 0676377
Reference: [BtD] Bröcker, T., tom Dieck, T.: Representations of Compact Lie Groups.Graduate Texts in Math., 98, Springer, 1985. MR 0781344
Reference: [C] Cabrera, F. M.: Variedades cuaternionicas y $G_2$-variadades.Ph. D. Thesis, Univ. de La Laguna.
Reference: [I] Ishihara, S.: Quaternion Kählerian manifolds.J. Differ. Geom. 9 (1974), 483–500. Zbl 0297.53014, MR 0348687
Reference: [M] Moreiras, B. R.: Variedades cuaterniónicas no-kählerianas.Publ. Depto. Geom. y Top., Univ. de Santiago 62 (1984).
Reference: [Sa] Salamon, S. M.: Quaternionic Kähler manifolds.Invent. Math. 67 (1982), 143–171. Zbl 0486.53048, MR 0664330
Reference: [Sw1] Swann, A. F.: Aspects symplectiques de la géométrie quaternionique.C. R. Acad. Sci. Paris 308 (1989), 225–228. Zbl 0661.53023, MR 0986384
Reference: [Sw2] Swann, A. F.: Quaternionic Kähler geometry and the fundamental $4$-from.Proceedings of the Curvature Geometry Workshop, Lancaster, C. T. J. Dodson (ed.), UDLM Publ., 1989, pp. 165–174. MR 1089891
Reference: [Sw3] Swann, A. F.: HyperKähler and quaternionic Kähler geometry.Math. Ann. 289 (1991). Zbl 0711.53051, MR 1096180
.

Files

Files Size Format View
ArchMathRetro_033-1997-3_9.pdf 251.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo